# SDR SWAA2022032146780

- Difficulty date: September 18, 2019
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 21,828 hours, 9,517 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DEFLECTION CONTROL RIB INBOARD SIDE HAS A CRACKED ATTACH BRACKET / REMOVED AND REPLACED ATTACH BRACKET ON IB SIDE OF LEFT WING DEFLECTION CONTROL RIB PER SRM 51-40-02 AND DRAWING 115A6200
